Community Research and Development Information Service - CORDIS


An attracting system of "it r/" = 2 is rather simple, though nontrivial. For "it r/" > 2 the tests with Jacobi's identity and Frechet derivatives are negative if Hamiltonians in the natural variables are looked for. Independently, a Liouville theorem is proved and equilibrium statistics is made possible, which leads to a Gaussian distribution in the natural variables.

Additional information

Authors: TASSO H IPP, D, IPP, D
Bibliographic Reference: ZEITSCHRIFT FUER NATURFORSCHUNG, VOL. 42A, PP 1377-1380, 1987
Record Number: 1989126096300 / Last updated on: 1989-05-01
Available languages: en